Journal of the Mathematical Society of Japan

On the support of the solution of some variational inequalities of evolution

A. BENSOUSSAN and J. L. LIONS

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 28, Number 1 (1976), 1-17.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1240434236

Digital Object Identifier
doi:10.2969/jmsj/02810001

Mathematical Reviews number (MathSciNet)
MR0394374

Zentralblatt MATH identifier
0341.49026

Subjects
Primary: 49B25
Secondary: 35K55: Nonlinear parabolic equations

Citation

BENSOUSSAN, A.; L. LIONS, J. On the support of the solution of some variational inequalities of evolution. J. Math. Soc. Japan 28 (1976), no. 1, 1--17. doi:10.2969/jmsj/02810001. http://projecteuclid.org/euclid.jmsj/1240434236.


Export citation